Alert archive / New Mexico / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2025, 6:13 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2025, 6:13 PM MDT (00:13 UTC)
- Expired
- Jun 23, 2025, 7:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 200 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3658 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
508
WUUS55 KABQ 240013
SVRABQ
NMC007-021-059-240100-
/O.NEW.KABQ.SV.W.0252.250624T0013Z-250624T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
613 PM MDT Mon Jun 23 2025
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Colfax County in northeastern New Mexico...
North Central Harding County in northeastern New Mexico...
Central Union County in northeastern New Mexico...
* Until 700 PM MDT.
* At 613 PM MDT, severe thunderstorms were located along a line from
8 miles southwest of Gladstone to 7 miles south of Clayton, moving
north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Clayton, Des Moines, Grenville, Mount Dora, Clayton Lake State
Park, Gladstone, Farley, Capulin, Seneca and Moses.
This includes Highway 64 between Mile Markers 374 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 3622 10418 3667 10435 3682 10369 3680 10300
3650 10300 3650 10304 3623 10304 3627 10360
3606 10412
TIME...MOT...LOC 0013Z 172DEG 25KT 3622 10407 3640 10362 3634 10315
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shoemake2 follow-up statements
605
WWUS55 KABQ 240042
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
642 PM MDT Mon Jun 23 2025
NMC007-021-240052-
/O.CAN.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Colfax NM-Harding NM-
642 PM MDT Mon Jun 23 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN COLFAX
AND NORTH CENTRAL HARDING COUNTIES...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. To report severe weather
that occurred in your area, contact the National Weather Service
office in Albuquerque at 1.888.386.7637.
&&
LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
3650 10304 3635 10304 3638 10338 3629 10388
3666 10401
TIME...MOT...LOC 0013Z 172DEG 25KT 3622 10408 3641 10362 3635 10315
$$
NMC059-240100-
/O.CON.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Union NM-
642 PM MDT Mon Jun 23 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 7 PM MDT FOR
NORTHERN UNION COUNTY...
At 642 PM MDT, severe thunderstorms were located along a line from
10 miles northeast of Gladstone to 10 miles southeast of Seneca,
moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Clayton, Grenville, Mount Dora, Clayton Lake State Park, Seneca
and Moses.
This includes Highway 64 between Mile Markers 388 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
3650 10304 3635 10304 3638 10338 3629 10388
3666 10401
TIME...MOT...LOC 0013Z 191DEG 22KT 3622 10389 3637 10352 3634 10306
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Shoemake690
WWUS55 KABQ 240100
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
700 PM MDT Mon Jun 23 2025
NMC059-240110-
/O.EXP.KABQ.SV.W.0252.000000T0000Z-250624T0100Z/
Union NM-
700 PM MDT Mon Jun 23 2025
...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHERN UNION
COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. To report severe
weather, contact the National Weather Service office in Albuquerque
at 1.888.386.7637.
&&
LAT...LON 3669 10401 3681 10347 3680 10300 3650 10300
3650 10304 3635 10304 3638 10338 3629 10388
3666 10401
TIME...MOT...LOC 0042Z 191DEG 22KT 3640 10384 3655 10347 3653 10301
$$
ShoemakeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:51 PM MDT, 22 minutes earlier. Its key messages:
- Updated at 542 PM MDT Mon Jun 23 2025
- The potential for catastrophic flash flooding exists early this week, especially on Tuesday, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar.
- Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM on Tuesday and Tuesday night.
- Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play.
Area forecast discussion, Jun 23, 5:51 PM MDT, 22 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 551 PM MDT Mon Jun 23 2025 ...New AVIATION... .KEY MESSAGES... Updated at 542 PM MDT Mon Jun 23 2025 - The potential for catastrophic flash flooding exists early this week, especially on Tuesday, across recent burn scars. This includes the Ruidoso area burn scars and Hermits Peak Calf Canyon burn scar. - Urban and arroyo flash flooding, including the Albuquerque and Santa Fe Metros is likely across central and eastern NM on Tuesday and Tuesday night. - Shower and storm coverage gradually lowers late in the week, but slow storm motion will keep the risk for flash flooding, especially on recent burn scars and saturated soils, in play. && .SHORT TERM... (This evening through Tuesday night) Issued at 300 PM MDT Mon Jun 23 2025 The flash flood threat will continue this afternoon in south-central NM as storms move off the Sacramento mountains into the southeast plains. A stark moisture gradient is in place across the state, with PWATs as high as 1.6" in far southeastern NM and as low as 0.3" in north-central NM. That gradient will decrease with time as both sfc and elevated moisture surges north and westward. Sfc winds are currently out of the southeast across eastern NM, which is concerning because it is bringing in even more sfc moisture from the Gulf and moisture flux oriented roughly 30 degrees to the storm motion will support training storms. Hi-res guidance has been consistently showing the heaviest rainfall over the Roswell area, which is of particular concern given the heavy rainfall and flooding that occurred their Sunday afternoon. Recent guidance has kept storms going longer into the night across southeastern NM given the aformentioned moisture flux and ample instability. While flooding will continue to be the main threat, wet microbursts and large hail are on the table given how high the instability is. These storms will send a boundary west and northward that will push through the gaps of the central mountain chain this evening and potentially create gusty southeast winds. The surge in moisture may spark a few showers and even storms on the eastern edge of the Cont. Divide that could create some gusty winds and light to moderate rainfall in both Albuquerque and Santa Fe. Additional rounds of showers may move over the burn scars late night, but rainfall rates should be low enough to mitigate impacts there. Tuesday is shaping up to be a very impactful day with the potential for widespread flash flooding both on and off of recent burn scars. GEFS mean PWATs are greater than 200% of normal across the entire CWA and Albuquerque could threaten a daily record PWAT. This means that rainfall will be very efficient, with the potential to produce rainfall rates of 1-2" per hour. Storms in the early afternoon will focus over the Continental Divide, with activity increasing in intensity as it moves eastward. QPF remains largely unchanged, with the NBM showing a large area of 0.5"+ across central and eastern New Mexico through Wednesday morning. The 90th percentile show 1.5-2.5" in Albuquerque and Roswell and around 2" over the Ruidoso are burn scars, which would almost certainty be enough to create significant impacts. The flash flood threat will continue well into the overnight areas over the burn scars as well, with hi-res models showing rounds of showers with embedded storms over the already saturated burn areas. This will come on the heels of flash flooding that already occurred Monday afternoon, further amplifying the risk of life-threatening impacts in the Ruidoso area. Another round of active weather is expected on Wednesday. A Flash Flood Watch is already in effect for the Ruidoso area and another broad brush Flash Flood Watch will likely be needed for much of central and northern New Mexico again. Moisture content trends down Wednesday, but will remain around 150-200% of normal so the flash flood risk remains elevated, even though QPF is significantly lower than Tuesday/Tuesday night. The thinking is that stabilization from showers Tuesday night and Wednesday morning could inhibit rainfall rates, however areas that clear will be able to tap into the higher instability and generate heavier rainfall rates. && .LONG TERM... (Wednesday through Sunday) Issued at 300 PM MDT Mon Jun 23 2025 Storms will once again continue into the overnight hours Wednesday night as outflow boundaries collide and set off new storm development. Rainfall rates should trend down as instability decreases during the overnight. A trough passage to the north will scour out some mid-level moisture for Thursday. This along with a weakening of the trough over the desert southwest will result in a downtick of storm coverage Thursday afternoon. Unfortunately, storms will be confined to the most sensitive area (south-central mountains) and storm motions will be slower than earlier in the week. Friday and Saturday will be similar, especially as weak flow aloft begins to trap moisture over the area. The central and western portions of the state will clear out during this period, with temperatures gradually rising to right around seasonal averages by the weekend. && .AVIATION... (00Z TAFS) Issued at 542 PM MDT Mon Jun 23 2025 Aviation forecast challenges centered around thunderstorm activity within the season's first monsoonal moisture plume. Thunder has already occurred at KROW within the past two hours, and HRRR/LAV guidance suggest this will continue for a few more hours. Lower confidence at KTCC for the near-term. More favorable conditions expected to prevail at KFMN and KGUP, with moderate-high confidence there (60-70%). VFR should predominate for next 24 hours, though thunder chances enter the picture Tuesday afternoon as the edge of the moist plume approaches western NM. KABQ and KSAF likely (70-80% confidence) to see gap winds due to outflow from storms to the east. Better chances for thunder in the RGV for Tuesday, but KABQ/KAEG could still be clipped by a shower early this evening, per radar/HRRR trends. KLVS, in addition to thunder concerns, likely to have MVFR ceilings develop overnight, especially if the flow can maintain a SE component. Signal in guidance for MVFR in the eastern plains is pretty strong now, so have included for KTCC and KROW. Lower confidence there for redevelopment Tuesday mid-day onward, as the plume shifts west, so going with PROB30 groups. && .FIRE WEATHER... Issued at 300 PM MDT Mon Jun 23 2025 Widespread showers and storms are expected the next several days, with a very high chance of wetting rainfall for areas along and east of the Continental Divide. As a result, humidity recoveries will be excellent across most of the area, except fair to good in far western NM the next few mornings. Moisture will surge west and northward this evening to the Continental Divide, which will result in a period of gusty southeast winds along the Rio Grande Valley this evening and overnight. Gusty outflow winds will be a concern with any storm the next few days, with the highest chance of a wet microburst in southeastern NM. This heavy rainfall will increase the risk of flash flooding, particularly over recent burn scars today through Thursday. Drier air enters from the west late week, expanding eastward over the weekend. Temperatures will also trend upwards, with afternoon humidities again dropping into the single digits in western NM by the weekend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 86 58 86 / 5 20 20 10 Dulce........................... 48 79 47 78 / 20 40 40 20 Cuba............................ 56 77 53 76 / 20 60 50 40 Gallup.......................... 49 83 48 83 / 0 20 10 10 El Morro........................ 54 77 52 77 / 5 50 30 40 Grants.......................... 53 79 53 79 / 10 60 40 50 Quemado......................... 56 80 55 79 / 10 50 40 40 Magdalena....................... 62 75 59 72 / 40 90 80 80 Datil........................... 56 76 55 74 / 20 80 60 70 Reserve......................... 50 84 50 85 / 10 50 30 40 Glenwood........................ 55 88 55 88 / 10 50 40 40 Chama........................... 46 74 45 72 / 20 50 40 40 Los Alamos...................... 59 74 57 72 / 40 80 70 60 Pecos........................... 56 70 55 69 / 50 90 80 80 Cerro/Questa.................... 53 75 53 71 / 20 70 60 60 Red River....................... 45 66 44 63 / 20 80 60 60 Angel Fire...................... 43 67 43 66 / 30 80 60 70 Taos............................ 53 76 50 74 / 20 70 60 50 Mora............................ 48 69 48 68 / 50 90 80 80 Espanola........................ 59 81 57 78 / 40 80 70 60 Santa Fe........................ 60 73 58 72 / 50 90 80 70 Santa Fe Airport................ 60 76 57 74 / 50 80 80 60 Albuquerque Foothills........... 67 79 63 77 / 40 80 80 70 Albuquerque Heights............. 66 81 63 78 / 40 80 80 60 Albuquerque Valley.............. 66 83 62 80 / 40 80 80 60 Albuquerque West Mesa........... 67 81 63 79 / 40 70 80 60 Belen........................... 64 84 61 80 / 40 80 80 60 Bernalillo...................... 65 82 62 80 / 40 80 80 60 Bosque Farms.................... 63 83 60 80 / 40 80 80 60 Corrales........................ 66 82 63 80 / 40 80 80 60 Los Lunas....................... 65 83 61 80 / 40 80 80 60 Placitas........................ 63 77 61 76 / 40 80 80 60 Rio Rancho...................... 66 81 62 80 / 40 70 80 60 Socorro......................... 68 82 64 80 / 40 80 80 80 Sandia Park/Cedar Crest......... 57 73 55 71 / 40 80 80 70 Tijeras......................... 60 75 58 73 / 40 80 90 70 Edgewood........................ 56 74 54 72 / 50 90 90 70 Moriarty/Estancia............... 55 75 53 73 / 50 90 90 80 Clines Corners.................. 56 69 54 68 / 50 90 90 80 Mountainair..................... 58 74 55 72 / 50 90 90 80 Gran Quivira.................... 58 73 55 71 / 50 90 90 80 Carrizozo....................... 63 73 61 74 / 60 90 90 90 Ruidoso......................... 57 66 56 67 / 60 100 80 90 Capulin......................... 54 71 53 71 / 60 80 60 60 Raton........................... 53 75 53 74 / 50 80 60 60 Springer........................ 56 75 55 75 / 50 90 60 70 Las Vegas....................... 55 69 54 69 / 60 90 80 80 Clayton......................... 61 79 61 79 / 70 60 40 30 Roy............................. 58 71 58 72 / 70 80 70 60 Conchas......................... 63 79 63 78 / 80 90 70 60 Santa Rosa...................... 62 74 61 74 / 70 90 80 70 Tucumcari....................... 63 82 63 81 / 70 60 50 40 Clovis.......................... 66 84 65 84 / 70 40 30 30 Portales........................ 65 85 65 85 / 70 40 30 30 Fort Sumner..................... 63 79 63 79 / 80 80 60 60 Roswell......................... 70 84 68 85 / 70 60 50 50 Picacho......................... 63 74 61 75 / 80 90 70 80 Elk............................. 58 73 58 74 / 80 90 80 80 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch from Tuesday afternoon through late Tuesday night for NMZ207-211>225-227>229-232-233. Flood Watch through late Tuesday night for NMZ235>240. Flood Watch through Wednesday evening for NMZ226. && SHORT TERM...16 LONG TERM....16 AVIATION...53-Schroeder
In the hours before
Local storm report, Jun 23, 2:03 PM MDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
203 PM MDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Flash Flood Hollywood 33.32N 105.63W
06/23/2025 Lincoln NM Law Enforcement
New Mexico State Police have closed U.S. 70
at mile marker 261 due to wildfire burn scar
flooding.
&&
BTSLocal storm report, Jun 23, 2:53 PM MDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
253 PM MDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM Tstm Wnd Gst Raton Crews Airport 36.73N 104.50W
06/23/2025 M62 MPH Colfax NM ASOS
ASOS station KRTN Raton Crews Airport.
&&
RJHSpecial weather statement, Jun 23, 4:51 PM MDT, 1 hour 22 minutes before
Special Weather Statement National Weather Service Albuquerque NM 451 PM MDT Mon Jun 23 2025 NMZ238-232315- Chaves County Plains NM- 451 PM MDT Mon Jun 23 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHAVES COUNTY UNTIL 515 PM MDT... At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Hagerman, or 23 miles southeast of Roswell, moving north at 25 mph. HAZARD...Wind gusts of 50 to 55 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mainly rural areas of Central Chaves County. This includes Highway 380 between Mile Markers 168 and 169. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Heavy rains from severe thunderstorms can produce sudden and dangerous flows in arroyos, ditches and over low water crossings. Do not attempt to drive through areas where water covers the roadway. && LAT...LON 3314 10435 3341 10429 3336 10404 3310 10413 TIME...MOT...LOC 2251Z 192DEG 23KT 3316 10423 MAX HAIL SIZE...0.75 IN MAX WIND GUST...50 TO 55 MPH 44
Local storm report, Jun 23, 5:15 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
515 PM MDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Hail 6 NW Rosebud 35.90N 103.53W
06/23/2025 E1.00 Inch Harding NM CO-OP Observer
Quarter size hail was able to break 2 storm
windows at a residence.
&&
RJHLocal storm report, Jun 23, 5:45 PM MDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
545 PM MDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Hail 13 NW Hayden 36.11N 103.44W
06/23/2025 E1.00 Inch Union NM Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 23, 5:48 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
548 PM MDT Mon Jun 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM Flash Flood 4 N Roswell 33.42N 104.52W
06/23/2025 Chaves NM Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&
RJHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Jun 23, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 23, 7:26 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 3 hr |
| Jun 23, 7:55 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Jun 23, 8:38 PM MDT | Flash Flood Warning | ABQ | San Miguel | 4 hr |
| Jun 23, 10:17 PM MDT | Flash Flood Warning | ABQ | Mora | 3 hr |
| Jun 23, 10:21 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Jun 24, 10:07 AM MDT | Areal Flood Advisory | ABQ | Chaves | 5 hr |
| Jun 24, 1:01 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Jun 24, 1:22 PM MDT | Flash Flood Warning | ABQ | Mora | 5 hr |
| Jun 24, 1:38 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 21 min |
| Jun 24, 1:42 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 24, 1:46 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Valencia | 83 min |
| Jun 24, 1:59 PM MDT | Flash Flood Warning | ABQ | Curry, Roosevelt | 3 hr |
| Jun 24, 2:05 PM MDT | Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, Guadalupe and 11 more | 30 hr |
| Jun 24, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 27 min |
| Jun 24, 3:05 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Jun 24, 3:27 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Jun 24, 3:30 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Taos | 3 hr |
| Jun 24, 4:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 24, 4:24 PM MDT | Flash Flood Warning | ABQ | Valencia | 2 hr |
| Jun 24, 4:32 PM MDT | Flash Flood Warning | ABQ | Socorro | 4 hr |
| Jun 24, 4:57 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 2 hr |
| Jun 24, 5:23 PM MDT | Special Weather Statement | ABQ | Torrance | 22 min |
| Jun 24, 5:31 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Jun 24, 5:39 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.